Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Irregular menstrual flow after taking Depo Provera. Should I give a break while taking Primolut?

A quick history of the situation: I was administered depo provera injection (meant to last for 3months) about 4 years ago but i discovered i was bleeding all through the menstrual period when i took the injection to about 11months later (non-stop) some days heavy, some days light. finally, a doctor asked that i use PrimolutN after which i discovered the blood flow stopped. Though it was after about a month or more of using Primolut N . Afterwards, my menstrual flow became very irregular, but i did nothing about it. Could dissappear for a period of 2/3months but when it finally flows, could last 5-7days and then stop. Sometime early this year (2012)it began to flow normally again lasting for normal 5days and till the next month again until about 6months ago, when it will flow for a whole month or more and it has continued ever since then till now. I finally visited a doctor who prescribed the use of Primolut N and Betaren Dexcel 50. I am on the use of these two drugs for about 3weeks now but i discovered if i should have a break not using them, the blood flow (with a lot of clot) appears virtually the next day. Please what can i do as this is giving me serious concern.
Asked On : Mon, 10 Dec 2012
Answers:  0 Views:  52 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor